MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS; TORIC IOLS
Model Number ZCT400
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that model zct400 tecnis toric iol (intraocular lens) was initially placed at 84 degrees in her left eye (os).At 6-month study, iol rotation was measured at 94 degrees.This outcome does not significantly affect daily activities for the patient.No lens repositioning has been planned or performed and the lens remains implanted.No additional information provided.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
santa ana CA 92705
MDR Report Key7931991
Report Number9614546-2018-00934
Device Sequence Number1859305
Product Code HQL
UDI-Device Identifier05050474553651
UDI-Public(01)05050474553651(17)200425
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/25/2020
Device Model NumberZCT400
Device Catalogue NumberZCT400U070
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 09/04/2018
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date10/03/2018
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Date Report Sent to FDA01/01/2005